Alert archive / Oklahoma / Heat Advisories in 2012
Heat Advisory 3, NWS Tulsa, OK
NWS Tulsa, OK issued this heat advisory at Jun 27, 2012, 3:23 AM CDT for 18 counties in Oklahoma. It took effect at Jun 27, 2012, 1:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2012, 3:23 AM CDT (08:23 UTC)
- In effect from
- Jun 27, 2012, 1:00 PM CDT
- Expired
- Jun 27, 2012, 9:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Tulsa, OK
Counties Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 10 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.4 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 689 J/kg
- Mixed-layer CIN
- -287 J/kg
- Mixed-layer LCL
- 2151 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
095 WWUS74 KTSA 270823 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 323 AM CDT WED JUN 27 2012 ARZ019-020-029-OKZ054>072-074-076-272100- /O.NEW.KTSA.HT.Y.0003.120627T1800Z-120628T0200Z/ /O.NEW.KTSA.HT.Y.0004.120628T1800Z-120629T0200Z/ CRAWFORD-FRANKLIN-SEBASTIAN-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA- PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-HASKELL-LE FLORE- 323 AM CDT WED JUN 27 2012 ...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 9 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT ADVISORY... WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENINGA HEAT ADVISORY HAS ALSO BEEN ISSUED FROM 1 PM TO 9 PM CDT THURSDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE... TULSA...ROGERS...MAYES...DELAWARE...OTTAWA...WAGONER... WASHINGTON...OSAGE...CRAIG...NOWATA...PAWNEE...SEQUOYAH... MCINTOSH...MUSKOGEE...LE FLORE AND HASKELL. IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. HAZARDOUS WEATHER... * HEAT INDEX VALUES OF 105 TO 110 DEGREES ARE EXPECTED THIS AFTERNOON AND AGAIN THURSDAY AFTERNOON. THESE VALUES WILL CONTINUE INTO THE EARLY EVENING BOTH DAYS. IMPACTS... * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ049-053-073-075-272100- /O.NEW.KTSA.HT.Y.0004.120628T1800Z-120629T0200Z/ PUSHMATAHA-CHOCTAW-PITTSBURG-LATIMER- 323 AM CDT WED JUN 27 2012 ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 9 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT ADVISORY... WHICH IS IN EFFECT FROM 1 PM TO 9 PM CDT THURSDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PUSHMATAHA...PITTSBURG...CHOCTAW AND LATIMER. HAZARDOUS WEATHER... * SLIGHTLY HIGHER LOW LEVEL MOISTURE WILL RESULT IN HEAT INDEX VALUES BETWEEN 105 AND 110 DEGREES THURSDAY AFTERNOON. THESE VALUES WILL CONTINUE INTO THE EARLY EVENING. IMPACTS... * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
2 follow-up statements
196 WWUS74 KTSA 271526 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 1026 AM CDT WED JUN 27 2012 OKZ060-272200- /O.UPG.KTSA.HT.Y.0003.120627T1800Z-120628T0200Z/ /O.UPG.KTSA.HT.Y.0004.120628T1800Z-120629T0200Z/ /O.NEW.KTSA.EH.W.0001.120627T1800Z-120629T0200Z/ TULSA- 1026 AM CDT WED JUN 27 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 9 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED AN EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT UNTIL 9 PM CDT THURSDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...TULSA. * THIS WARNING REPLACES THE ADVISORY THAT WAS IN EFFECT. HAZARDOUS WEATHER... * AFTERNOON HEAT INDICES ARE EXPECTED TO REACH INTO THE 105 TO 110 DEGREE RANGE THROUGH THURSDAY. IN ADDITION...OVERNIGHT LOWS WILL REMAIN WARM IN THE UPPER 70S...PROVIDING LITTLE RELIEF FROM THE HEAT. IMPACTS... * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DEFINITION... * AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF HOT TEMPERATURES WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. * ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ019-020-029-OKZ054>059-061>072-074-076-272200- /O.CON.KTSA.HT.Y.0003.120627T1800Z-120628T0200Z/ /O.CON.KTSA.HT.Y.0004.120628T1800Z-120629T0200Z/ CRAWFORD-FRANKLIN-SEBASTIAN-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA- PAWNEE-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-HASKELL-LE FLORE- 1026 AM CDT WED JUN 27 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM CDT THURSDAY... A HEAT ADVISORY IS IN EFFECT AND A HEAT ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE... ROGERS...MAYES...DELAWARE...OTTAWA...WAGONER...WASHINGTON... OSAGE...CRAIG...NOWATA...PAWNEE...SEQUOYAH...MCINTOSH... MUSKOGEE...LE FLORE AND HASKELL. IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. HAZARDOUS WEATHER... * AFTERNOON HEAT INDICES WILL CLIMB INTO THE 105 TO 110 DEGREE RANGE THROUGH THURSDAY. OVERNIGHT LOWS ARE EXPECTED TO COOL DOWN INTO THE LOWER 70S...WHICH WILL PROVIDE SOME RELIEF FROM THE HEAT. IMPACTS... * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. * ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ049-053-073-075-272200- /O.CON.KTSA.HT.Y.0004.120628T1800Z-120629T0200Z/ PUSHMATAHA-CHOCTAW-PITTSBURG-LATIMER- 1026 AM CDT WED JUN 27 2012 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM CDT THURSDAY... A HEAT ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PUSHMATAHA...PITTSBURG...CHOCTAW AND LATIMER. HAZARDOUS WEATHER... * AFTERNOON HEAT INDICES WILL CLIMB INTO THE 105 TO 110 DEGREE RANGE THROUGH THURSDAY. OVERNIGHT LOWS ARE EXPECTED TO COOL DOWN INTO THE LOWER 70S...WHICH WILL PROVIDE SOME RELIEF FROM THE HEAT. IMPACTS... * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. * ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
764 WWUS74 KTSA 272043 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 343 PM CDT WED JUN 27 2012 OKZ060-280445- /O.CON.KTSA.EH.W.0001.000000T0000Z-120629T0200Z/ TULSA- 343 PM CDT WED JUN 27 2012 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THURSDAY... AN EXCESSIVE HEAT WARNING IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...TULSA. HAZARDOUS WEATHER... * HEAT INDICES RANGING FROM 105 TO 108 WILL CONTINUE TO AFFECT THE TULSA METRO AREA THROUGH EARLY EVENING...BEFORE BEGINNING A SLOW DECREASE. OVERNIGHT TEMPERATURES WILL REMAIN WARM...IN THE MID TO UPPER 70S...PROVIDING LITTLE RELIEF FROM THE AFTERNOON HEAT. HEAT INDICES IN THE 105 TO 110 RANGE WILL AGAIN BE LIKELY TOMORROW AFTERNOON. IMPACTS... * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. * NEVER LEAVE CHILDREN OR PETS IN A VEHICLE. THE TEMPERATURE IN A CAR CAN RISE TO 172 DEGREES WITH JUST 15 MINUTES OF DIRECT SUNLIGHT...AND CHILDRENS BODY TEMPERATURES RISE FIVE TIMES FASTER THAN ADULT BODY TEMPERATURES. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ019-020-029-OKZ054>059-061>072-074-076-280445- /O.CON.KTSA.HT.Y.0003.000000T0000Z-120628T0200Z/ /O.CON.KTSA.HT.Y.0004.120628T1800Z-120629T0200Z/ CRAWFORD-FRANKLIN-SEBASTIAN-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA- PAWNEE-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-HASKELL-LE FLORE- 343 PM CDT WED JUN 27 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM CDT THURSDAY... A HEAT ADVISORY IS IN EFFECT AND A HEAT ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE... ROGERS...MAYES...DELAWARE...OTTAWA...WAGONER...WASHINGTON... OSAGE...CRAIG...NOWATA...PAWNEE...SEQUOYAH...MCINTOSH... MUSKOGEE...LE FLORE AND HASKELL. IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. HAZARDOUS WEATHER... * HEAT INDICES RANGING FROM 105 TO 110 WILL CONTINUE TO AFFECT MUCH OF NORTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS THROUGH EARLY EVENING. SIMILAR HEAT INDICES WILL ALSO DEVELOP TOMORROW. IMPACTS... * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. * NEVER LEAVE CHILDREN OR PETS IN A VEHICLE. THE TEMPERATURE IN A CAR CAN RISE TO 172 DEGREES WITH JUST 15 MINUTES OF DIRECT SUNLIGHT...AND CHILDRENS BODY TEMPERATURES RISE FIVE TIMES FASTER THAN ADULT BODY TEMPERATURES. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ049-053-073-075-280445- /O.CON.KTSA.HT.Y.0004.120628T1800Z-120629T0200Z/ PUSHMATAHA-CHOCTAW-PITTSBURG-LATIMER- 343 PM CDT WED JUN 27 2012 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM CDT THURSDAY... A HEAT ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PUSHMATAHA...PITTSBURG...CHOCTAW AND LATIMER. HAZARDOUS WEATHER... * HEAT INDICES NEAR 105 WILL BE POSSIBLE TOMORROW AFTERNOON AND EARLY EVENING ACROSS SOUTHEAST OKLAHOMA. IMPACTS... * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. * NEVER LEAVE CHILDREN OR PETS IN A VEHICLE. THE TEMPERATURE IN A CAR CAN RISE TO 172 DEGREES WITH JUST 15 MINUTES OF DIRECT SUNLIGHT...AND CHILDRENS BODY TEMPERATURES RISE FIVE TIMES FASTER THAN ADULT BODY TEMPERATURES. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this heat advisory went out at Jun 26, 11:49 PM CDT, 3 hours 34 minutes earlier.
Area forecast discussion, Jun 26, 11:49 PM CDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1149 PM CDT TUE JUN 26 2012 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. VFR THROUGH THE PERIOD...P6SM SKC ALL SITES. && .PREV DISCUSSION... /ISSUED 925 PM CDT TUE JUN 26 2012/ ..UPDATE... DISCUSSION... LOWERED TEMPERATURES FOR TONIGHT IN THE FORT SMITH AREA AS DRIER AIR BEGINS TO WORK IN FROM THE EAST. NO OTHER SIGNIFICANT CHANGES ANTICIPATED. HEAT ADVISORY HAS BEEN ALLOWED TO EXPIRE AND WILL LET THE UPCOMING SHIFT TAKE A CLOSER LOOK AT WHERE AN ADVISORY MAY BE NEEDED FOR TOMORROW. SOUTHEAST OKLAHOMA/NORTHWEST ARKANSAS WILL LIKELY HAVE MUCH LOWER DEWPOINTS COMPARED TO TODAY. NORTHEAST OKLAHOMA EXPECTED TO HAVE THE HIGHEST AFTERNOON HEAT INDICES ..POSSIBLY REACHING ADVISORY CRITERIA OF 105 DEGREES. && .PRELIMINARY POINT TEMPS/POPS... TUL 75 105 77 105 / 0 0 0 0 FSM 69 105 74 106 / 0 0 0 0 MLC 70 102 72 102 / 0 0 0 0 BVO 72 101 72 102 / 0 0 0 0 FYV 64 100 66 101 / 0 0 0 0 BYV 64 98 70 101 / 0 0 0 0 MKO 71 104 72 105 / 0 0 0 0 MIO 69 101 69 101 / 0 0 0 0 F10 72 104 71 104 / 0 0 0 0 HHW 69 102 73 102 / 0 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...21 LONG TERM....18 AVIATION...21
Hazardous weather outlook, Jun 26, 4:30 PM CDT, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 430 PM CDT TUE JUN 26 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 430 PM CDT TUE JUN 26 2012 ...DANGEROUS HEAT TO PERSIST THIS WEEK... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS EVENING AND TONIGHT. DANGEROUS HEAT. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. DISCUSSION... DANGEROUS HEAT INDICES IN THE 105 TO 110 RANGE WILL BEGIN TO SLOWLY FALL BY MID EVENING WITH THE LOSS OF SURFACE HEATING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY THROUGH MONDAY...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... AN EXTENDED PERIOD OF DANGEROUS HEAT IS EXPECTED THIS WEEK AND WEEKEND. HEAT INDICES WILL RANGE FROM 105 TO 110 DEGREES EACH AFTERNOON. THE LATEST DATA CONTINUES TO INDICATE AN UPPER RIDGE WILL REMAIN PARKED OVER THE CENTRAL AND SOUTHERN PLAINS FOR THE NEXT 7 DAYS...SO HOT AND DRY WEATHER WILL BE CONTINUING. THE FIRE DANGER WILL BEGIN INCREASE OVER THE COMING DAYS AS THE VEGETATION GRADUALLY DIES FROM THE EXTENDED HOT AND DRY PERIOD. IN ADDITION...SOUTHERLY WINDS WILL GRADUALLY INCREASE TO BETWEEN 10 AND 20 MPH FOR THE REMAINDER OF THE WEEK. EMERGENCY MANAGEMENT PLANNING STATEMENT... CITY AND COUNTY OFFICIALS WILL NEED TO MAKE PREPARATIONS FOR THIS EXTENDED PERIOD OF HOT WEATHER. COOLING STATIONS MAY BE NEEDED SOON AS THE INCIDENTS OF HEAT RELATED ILLNESS WILL LIKELY INCREASE. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 3:23 AM CDT | Heat Advisory | TSA | 42 hr | |
| Jun 27, 10:26 AM CDT | Excessive Heat Warning | TSA | Tulsa | 59 hr |
Nearby
Heat Advisories in Oklahoma, 2012Heat Advisories in Arkansas, 2012Every heat advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.